Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 8, Pages 449-477
http://dx.doi.org/10.1155/S1085337503212021

Mann iterates of directionally nonexpansive mappings in hyperbolic spaces

1Department of Computer Science, University of Aarhus, Ny Munkegade, Aarhus C DK-8000, Denmark
2National Institute for Research and Development in Informatics, 8-10 Maresal Al. Averescu Avenue, Sector 1, Bucharest 71316, Romania

Received 2 July 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ulrich Kohlenbach and Laurentiu Leustean, “Mann iterates of directionally nonexpansive mappings in hyperbolic spaces,” Abstract and Applied Analysis, vol. 2003, no. 8, pp. 449-477, 2003. https://doi.org/10.1155/S1085337503212021.